Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    0
  • views
    5,770

Well, it's back ...but not that bad

Springtulip

131 views

So I've been off accutane since July and the pill since September and I've started to break out again.

My acne is clearly hormonal and comes just before my period. However, it's just a few (3-5) little whiteheads here and there - nothing compared to before accutane. It's a little annoying because I was so used to being clear and not worrying about my skin. I've started to use salicyclic acid again day and night. We are still trying to have a baby so I can't use anything else (like Differin or go back on the pill).

Oh well! As I said, it's nothing like it was before accutane when I had tons of deep cysts and big whiteheads. It's just annoying little pimples but I realize that it's totally hormonal so there's not much I can do but hope that I get pregnant soon!



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×